Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 36, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Aug 1, 2013, 6:42 PM CDT for Greeley County, Nance County, Nebraska. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2013, 6:42 PM CDT (23:42 UTC)
- Expired
- Aug 1, 2013, 7:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Greeley County, NE, Nance County, NE
The radar
The Grand Island radar (KUEX), 127 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 6:49 PM CDT | FUNNEL CLOUD | 6 Ne Wolbach, NE | CONE SHAPE FUNNEL REPORTED BUT NOT YET ON THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 1:22 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 580 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
200
WFUS53 KGID 012342
TORGID
NEC077-125-020015-
/O.NEW.KGID.TO.W.0036.130801T2342Z-130802T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
642 PM CDT THU AUG 1 2013
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN GREELEY COUNTY IN CENTRAL NEBRASKA...
WEST CENTRAL NANCE COUNTY IN CENTRAL NEBRASKA...
* UNTIL 715 PM CDT
* AT 641 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 6 MILES NORTHEAST OF WOLBACH...OR 33 MILES EAST
OF ORD....AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN GREELEY AND WESTERN
NANCE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4152 9828 4149 9828 4149 9820 4146 9813
4134 9822 4138 9827 4139 9828 4139 9831
4148 9847 4157 9839
TIME...MOT...LOC 2342Z 304DEG 24KT 4147 9832
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BRYANT2 follow-up statements
167
WWUS53 KGID 012352
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
652 PM CDT THU AUG 1 2013
NEC077-125-020015-
/O.CON.KGID.TO.W.0036.000000T0000Z-130802T0015Z/
GREELEY NE-NANCE NE-
652 PM CDT THU AUG 1 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL NANCE AND
SOUTHEASTERN GREELEY COUNTIES UNTIL 715 PM CDT...
AT 648 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES EAST OF WOLBACH...OR 36 MILES NORTH OF GRAND
ISLAND...MOVING SOUTHEAST AT 30 MPH.
A TRAINED WEATHER SPOTTER OBSERVED A FUNNEL CLOUD 6 MILES NORTHEAST
OF WOLBACH AT 649 PM CDT.
HAZARD...TORNADO.
SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN NANCE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4153 9836 4151 9831 4149 9828 4149 9819
4146 9813 4134 9822 4138 9827 4139 9828
4139 9831 4147 9841
TIME...MOT...LOC 2351Z 304DEG 24KT 4142 9824
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BRYANT589
WWUS53 KGID 020007
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
707 PM CDT THU AUG 1 2013
NEC077-125-020016-
/O.EXP.KGID.TO.W.0036.000000T0000Z-130802T0015Z/
GREELEY NE-NANCE NE-
707 PM CDT THU AUG 1 2013
...THE TORNADO WARNING FOR WEST CENTRAL NANCE AND SOUTHEASTERN
GREELEY COUNTIES WILL EXPIRE AT 715 PM CDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING
WILL BE ALLOWED TO EXPIRE. HOWEVER...A SEVERE THUNDERSTORM WARNING
REMAINS IN EFFECT FOR THE AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 4153 9836 4151 9831 4149 9828 4149 9819
4146 9813 4134 9822 4138 9827 4139 9828
4139 9831 4147 9841
TIME...MOT...LOC 0006Z 304DEG 24KT 4136 9813
$$
BRYANTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Aug 1, 3:10 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Aug 1, 3:10 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 310 PM CDT THU AUG 1 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 300 PM CDT THU AUG 1 2013 MORNING MAP ANALYSIS INDICATES MID TO UPPER LEVEL RIDGING OVER THE WESTERN CONUS...WITH A TROUGH OVER THE EAST. MID TO UPPER LEVEL JET ENERGY EXTENDS FROM THE WEST-CENTRAL CONUS...NORTHEAST INTO THE NORTHERN ROCKY MOUNTAIN RANGE...AND THEN SOUTHEAST ACROSS PORTIONS OF THE PLAINS AND MISSISSIPPI VALLEY...AND FINALLY EAST/NORTHEAST INTO THE EASTERN CONUS. NORTHWESTERLY MID TO UPPER LEVEL FLOW PERSISTS OVER THE CENTRAL PLAINS AS A RESULT. A ~110KT UPPER LEVEL JET STREAK IS ALSO NOTED EXTENDING FROM THE NORTHERN PLAINS...SOUTHEAST INTO THE MID-MISSISSIPPI VALLEY. MID TO UPPER LEVEL FLOW MAXES OUT AT AROUND 100KTS NEAR 200MB PER RAP ANALYSIS AND 12Z SOUNDING DATA FROM KOAX. AT THE SURFACE A RIDGE OF HIGH PRESSURE EXTENDS FROM THE MISSOURI RIVER VALLEY...SOUTH/SOUTHEAST INTO PORTIONS OF THE MID-MISSISSIPPI VALLEY. LEE SIDE TROUGHING ALSO EXTENDS FROM SOUTHEASTERN WYOMING INTO EASTERN COLORADO AND AS A RESULT...SOUTHERLY LOW LEVEL FLOW IS INFILTRATING OUR CWA. FOR THE REST OF THIS AFTERNOON AND EVENING...CONTINUED SOUTHERLY LOW LEVEL FLOW...ENHANCED BY THE DEVELOPMENT OF A 25-30KT 850MB JET STREAK...WILL PROMOTE INCREASING THERMAL ADVECTION ACROSS MUCH OF OUR AREA. ISENTROPIC UPGLIDE AND SATURATION...PRIMARILY ALONG THE 310-320K SURFACES...IS EXPECTED TO PROMOTE PRECIPITATION PRODUCTION ACROSS THE AREA. INCREASED VALUES OF LOW LEVEL MOISTURE SHOULD CONTINUE PROMOTING DECENT VALUES OF POTENTIAL INSTABILITY...WITH THE NAM AND OPERATIONAL GFS BOTH SUGGESTING MUCAPE VALUES NEAR 3000J/KG ACROSS MUCH OF THE AREA. IN ADDITION TO THE POTENTIAL INSTABILITY...DEEP LAYER BULK SHEAR VALUES ON THE ORDER OF 40-50KTS IS ALSO EXPECTED. GIVEN ALL THIS...SEVERE WEATHER REMAINS POSSIBLE THIS AFTERNOON INTO THIS EVENING...WITH LARGE HAIL AND STRONG THUNDERSTORM WIND GUSTS BEING THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION THE HAIL AND WIND THREAT HOWEVER...FORECAST PROXIMITY SOUNDINGS FROM VARIOUS MODELS SUGGEST A SIGNIFICANTLY VEERING LOW LEVEL WIND PROFILE THUS HELPING PROMOTE SRH VALUES NEAR 200M^2/S^2 ACROSS PORTIONS OF OUR CWA. GIVEN THIS...WILL ALSO CONTINUE THE TORNADO MENTION IN THE HWO. GUIDANCE SUGGESTS THE AFOREMENTIONED THERMAL ADVECTION SHOULD HELP MAINTAIN PRECIPITATION PRODUCTION ACROSS THE AREA TONIGHT...WITH MUCH OF THIS ACTIVITY MOVING OFF TO EAST BY EARLY FRIDAY MORNING. IT WOULD APPEAR AS THOUGH THE SEVERE WEATHER THREAT SHOULD DIMINISH HEADING INTO THE OVERNIGHT HOURS. THAT BEING SAID...WITH A PERSISTENT SOUTHERLY LOW LEVEL WIND FIELD...INCREASING SIGNIFICANTLY ABOVE THE BOUNDARY LAYER PRIMARILY DUE TO A ~50KT LOW LEVEL JET...MAY HELP PROMOTE NOCTURNAL MCS DEVELOPMENT. WILL CONTINUE THE MENTION OF SEVERE WEATHER ACROSS THE AREA THROUGH THE OVERNIGHT HOURS AS A RESULT...BUT THE DETAILS OF ANY POTENTIAL MCS DEVELOPMENT WILL NOT LIKELY BECOME ANY MORE CLEAR UNTIL LATER TONIGHT. THE PRIMARY AXIS OF THERMAL ADVECTION SHOULD DEPART THE AREA TO THE EAST ON FRIDAY...THUS ALLOWING FOR DECREASING PRECIPITATION CHANCES. THAT BEING SAID...MID LEVEL PERTURBATIONS MOVING OVER THE AREA WITHIN THE MEAN FLOW SHOULD STILL PROMOTE ENOUGH OMEGA FOR FURTHER PRECIPITATION PRODUCTION ACROSS PORTIONS OF OUR CWA STARTING FRIDAY AFTERNOON. SHOULD THUNDERSTORM ACTIVITY BE REALIZED FRIDAY AFTERNOON...THEN SEVERE WEATHER COULD ONCE AGAIN BE REALIZED AS GUIDANCE SUGGESTS MUCAPE VALUES NEAR 3000J/KG WILL ACCOMPANY DEEP LAYER BULK SHEAR VALUES OF 30-40KTS. GIVEN ALL THIS...WILL GO AHEAD AND OUTLOOK SEVERE WEATHER FOR FRIDAY AS WELL. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 300 PM CDT THU AUG 1 2013 FORECAST CONCERNS MAINLY FOCUSED ON THUNDERSTORMS. MODELS ARE IN GOOD AGREEMENT THAT THE NORTHWEST FLOW REGIME WILL PERSIST THROUGH THE PERIOD. THUS...EXPECT A PERIOD OF UNSETTLED WEATHER WITH NORMAL OR BELOW NORMAL TEMPERATURES. AT THE SURFACE...A BROAD AREA OF LOW PRESSURE ON THE LEE SIDE OF THE ROCKIES WILL ANCHOR A WEAK FRONTAL BOUNDARY THAT WILL OSCILLATE FROM KS TO SD THROUGH THE PERIOD. THE LOCATION OF THIS BOUNDARY WILL BE THE FOCUS OF AFTERNOON CONVECTIVE INITIATION. THEN STORMS SHOULD DRIFT SOUTH AND EAST THROUGH THE EVENING HOURS AS AN MCS. THERE WILL BE GOOD INSTABILITY AND MOISTURE AVAILABLE...SO SEVERE STORMS CAN NOT BE RULED OUT. ALOFT...THE NORTHWEST FLOW WILL ALLOW FREQUENT AND WEAK WAVES TO MOVE OVER THE AREA. THIS WILL OFFER ENOUGH SUPPORT TO GET INITIATE THE CONVECTION. TOWARDS THE END OF THE PERIOD (THURSDAY) A STRONGER COOL FRONT IS FORECAST TO MOVE SOUTH ACROSS THE AREA. IF THIS OCCURS...TEMPERATURES WILL BE 10 TO 20 DEGREES BELOW NORMAL AND IT WILL BE DRY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 145 PM CDT THU AUG 1 2013 VFR CONDITIONS FORECAST THROUGH THE NEXT 24 HOURS. SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP AND MOVE ACROSS THE REGION THIS AFTERNOON AND INTO THE OVERNIGHT HOURS. SOME OF THIS ACTIVITY COULD CONTAIN VERY STRONG WIND GUSTS. FOR NOW WILL GO WITH VCTS 20-12Z AND REFINE SHOWER/THUNDERSTORM TIMING AFTER CONFIDENCE INCREASES FOLLOWING DEEP CONVECTIVE DEVELOPMENT. THE SYNOPTIC SURFACE WIND WILL REMAIN FROM THE SOUTH/SOUTHEAST THROUGH THE TAF PERIOD AT AROUND 08KTS...BUT AGAIN A STRONG AND VARIABLE WIND WILL BE POSSIBLE IN AND NEAR THUNDERSTORM ACTIVITY. VISIBILITY RESTRICTION IS NOT CURRENTLY FORECAST...BUT SOME VISIBILITY RESTRICTION IN RAIN WILL BE POSSIBLE SHOULD SHOWER AND THUNDERSTORM ACTIVITY INFILTRATE THE AREA. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...BRYANT LONG TERM...EDDY AVIATION...BRYANT
Hazardous weather outlook, Aug 1, 2:24 PM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 224 PM CDT THU AUG 1 2013 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 021200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 224 PM CDT THU AUG 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE FORECAST ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON THROUGH TONIGHT. SEVERE WEATHER WILL BE POSSIBLE...WITH HAIL TO AROUND THE SIZE OF A BASEBALL...THUNDERSTORM WIND GUSTS TO AROUND 70 MPH...AND TORNADOES ALL BEING POSSIBLE. ALTHOUGH LARGE HAIL AND STRONG THUNDERSTORM WIND GUSTS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...THE PRIMARY TORNADO THREAT WILL REMAIN RELEGATED TO LOCATIONS ACROSS SOUTH CENTRAL NEBRASKA GENERALLY ALONG AND NORTH OF I-80. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA FRIDAY INTO FRIDAY NIGHT. SOME OF THESE STORMS COULD BE STRONG TO SEVERE...WITH HAIL TO AROUND THE SIZE OF A GOLF BALL AND THUNDERSTORM WIND GUSTS TO AROUND 60 MPH BEING THE PRIMARY SEVERE WEATHER THREATS. SATURDAY AND BEYOND...THUNDERSTORMS WILL BE POSSIBLE EVERY DAY ACROSS THE ENTIRE OUTLOOK AREA. THE MOST LIKELY TIME FRAME FOR THUNDERSTORM DEVELOPMENT SHOULD BE DURING THE LATE AFTERNOON AND OVERNIGHT HOURS. SOME STORMS MAY BE SEVERE...HOWEVER AT THIS TIME THERE IS NOT ONE DAY THAT STANDS OUT AS HAVING A GREATER RISK FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND INTO TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) BRYANT
In the hours before
Special weather statement, Aug 1, 5:36 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
536 PM CDT THU AUG 1 2013
NEZ040-012315-
GREELEY NE-
536 PM CDT THU AUG 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREELEY COUNTY UNTIL 615
PM CDT...
AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
ERICSON TO 7 MILES NORTHEAST OF SPALDING...AND MOVING SOUTHEAST AT 25
MPH.
THIS THUNDERSTORM ACTIVITY IS EXPECTED TO MOVE INTO PORTIONS OF
NORTHERN GREELEY COUNTY AROUND 6 PM CDT. HAIL AND STRONG
THUNDERSTORM WIND GUSTS WILL BE POSSIBLE WITH THIS ACTIVITY AS IS
MOVES INTO THE AREA.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
SPALDING...
GREELEY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4174 9828 4155 9828 4154 9874 4169 9876
4174 9875 4175 9829
TIME...MOT...LOC 2233Z 318DEG 23KT 4190 9868 4175 9827
BRYANTSpecial weather statement, Aug 1, 6:15 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
615 PM CDT THU AUG 1 2013
NEZ041-048-049-020000-
MERRICK NE-NANCE NE-POLK NE-
615 PM CDT THU AUG 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN POLK...NANCE AND
NORTHERN MERRICK COUNTIES UNTIL 700 PM CDT...
AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CEDAR RAPIDS TO
MONROE...AND MOVING SOUTHEAST AT 25 MPH.
THIS ACTIVITY WILL BE MOVING INTO NORTHERN NANCE
COUNTY...NORTHEASTERN MERRICK COUNTY...AND NORTHERN POLK COUNTY BY
630 PM CDT. HAIL AND STRONG THUNDERSTORM WIND GUSTS WILL BE POSSIBLE
WITH THIS ACTIVITY AS IT MOVES THROUGH THE AREA.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
GENOA...
BELGRADE...
SILVER CREEK...
FULLERTON...
SHELBY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4117 9736 4128 9827 4140 9829 4148 9829
4149 9811 4151 9804 4152 9790 4153 9788
4153 9771 4140 9770 4140 9760 4134 9759
4140 9737
TIME...MOT...LOC 2313Z 316DEG 22KT 4155 9819 4145 9760
BRYANTThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:42 AM CDT | Special Weather Statement | GID | Greeley | 63 min |
| Aug 1, 9:44 AM CDT | Special Weather Statement | GID | Greeley | 31 min |
| Aug 1, 10:28 AM CDT | Special Weather Statement | GID | Greeley | 47 min |
| Aug 1, 10:43 AM CDT | Special Weather Statement | GID | Greeley | 32 min |
| Aug 1, 10:46 AM CDT | Severe Thunderstorm Warning | GID | Greeley | 29 min |
| Aug 1, 5:36 PM CDT | Special Weather Statement | GID | Greeley | 39 min |
| Aug 1, 5:49 PM CDT | Severe Thunderstorm Warning | GID | Greeley | 41 min |
| Aug 1, 6:10 PM CDT | Severe Thunderstorm Warning | GID | Greeley | 20 min |
| Aug 1, 6:15 PM CDT | Special Weather Statement | GID | Nance | 45 min |
| Aug 1, 6:23 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 52 min |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.